# SDR USAASA03003

- Difficulty date: January 10, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS - RECEIVED 'EPSU EXT LOAD FWD L' MESSAGE DURING THE EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE L1 DOOR ESCAPE SLIDE.  OPERATIONALLY CHECKED OK.  (M)
